# SDR SIMA20220421002

- Difficulty date: April 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: 28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK IS CORRODED AT FR 28. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR RH LOWER SEAT TRACK BETWEEN FR23-34 IAW EMB175 SRM 51-40-08 .
